# SDR ASAA2018122477530

- Difficulty date: December 17, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 33,474 hours, 9,922 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER SEAMC APU CT5ATP IS BETWEEN 605-632C. GROUNDED - YES. REMOVED AND REPLACED APU FUEL NOZZLES, REF AMM 49-31-14, OPS CHECK GOOD, APU EGT WITHIN OPERATING LIMITS.
